# SDR AWXA200300546

- Difficulty date: April 28, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,285 hours, 19,403 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fairing Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A .5 INCH CRACK WAS FOUND ON ATTACH ANGLE AT FR 34 ON FAIRING SUPPORT STRUCTURE AT AFT UPPER EDGE OF PANEL 192AB.  MAINTENANCE REMOVED DAMAGED ATTACH ANGLE AT FR-34; FABRICATED A NEW REPLACEMENT ATTACH ANGLE; INSTALLED REPAIR PART IAW AWA ER 26-5323-03129-TB1.
